# SDR SWIA201231836

- Difficulty date: September 20, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 9,108 hours, 5,367 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Release Mech
- Condition: Dirty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SEAT BELT RELEASE DOES NOT RELEASE SEAT BELT EASILY.  (FLT 6478)  CLEANED AND LUBED CAPTAINS SEAT BELT RELEASE BUCKLE.
